# SDR 96UAL900489

- Difficulty date: June 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Engine: Pwa PW4056
- System (JASC): 2560 · Emergency Equipment
- Part: Evac Horn
- Condition: Malfunctioned
- Location: Flight Deck
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK EMERGENCY EVACUATION HORN DOES NOT TEST.  *S/D*  PANEL ASSY WAS REMOVED AND REPLACED.  REMOVED UNIT WAS TESTED IN SHOP AND NO FAULT WAS FOUND.
